MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493926712450
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient with history of hypertension and congestive heart failure was admitted for a diagnostic catheterization with percutaneous transluminal coronary angiogram.The left main wire fractured, from the nc emerge® ptca dilatation catheter, broke in half during the procedure.The device was removed without difficulty and no known harm to patient.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12187757
Report Number12187757
Device Sequence Number4225924
Product Code LOX
UDI-Device Identifier08714729846444
UDI-Public(01)08714729846444(17)230503(10)27241865
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/09/2021
Report Date (Section F) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493926712450
Device Catalogue NumberH7493926712450
Device Lot Number27241865
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/19/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/19/2021
Patient Sequence Number1
Patient Weight83
Date Report Sent to FDA07/09/2021